# SDR AALA201708319020

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 56,013 hours, 20,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 839902
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT GEAR ON INITIAL GEAR UP SELECTION.  FEW MINUTES LATER, ECAM CLASS 1 FAULT MLG SHOCK ABSORBER FAULT, TWO MINUTES LATER, FAULT CLEARED AND WERE ABLE TO RETRACT GEAR. REPLACED PROXIMITY SENSOR IAW AMM. OPS CHECKED GOOD.
